# SDR C2XA09CL098

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 25,739 hours, 19,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX LT EMERGENCY EXIT SIDEWALL SIGN WAS FOUND INOPERATIVE. MX REPLACED EXIT SIGN AND OPS CHECKS WERE GOOD .
